# SDR KCSA101071

- Difficulty date: June 5, 2010
- Submitted: June 5, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER CHORD BEARING BORE ELONGATED ABOVE NR 4 FLAP TRACK AT WBL 235.20.
